×

zbMATH — the first resource for mathematics

Holomorphic maps into complex projective space omitting hyperplanes. (English) Zbl 0256.32015

MSC:
32H25 Picard-type theorems and generalizations for several complex variables
32Q45 Hyperbolic and Kobayashi hyperbolic manifolds
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Emile Borel, Sur les zéros des fonctions entières, Acta Math. 20 (1897), no. 1, 357 – 396 (French). · JFM 28.0360.01 · doi:10.1007/BF02418037 · doi.org
[2] James A. Carlson, Some degeneracy theorems for entire functions with values in an algebraic variety, Trans. Amer. Math. Soc. 168 (1972), 273 – 301. · Zbl 0246.32023
[3] S. S. Chern, Proceedings International Congress of Mathematicians (Nice, 1970).
[4] Jacques Dufresnoy, Théorie nouvelle des familles complexes normales. Applications à l’étude des fonctions algébroïdes, Ann. Sci. École Norm. Sup. (3) 61 (1944), 1 – 44 (French). · Zbl 0061.15205
[5] Peter Kiernan, Hyperbolic submanifolds of complex projective space, Proc. Amer. Math. Soc. 22 (1969), 603 – 606. · Zbl 0182.11101
[6] R. Nevanlinna, Le théorème de Picard-Borel et la théorie des fonctions méromorphes, Gauthier-Villars, Paris, 1929. · JFM 55.0773.03
[7] Hung-hsi Wu, The equidistribution theory of holomorphic curves, Annals of Mathematics Studies, No. 64, Princeton University Press, Princeton, N.J.; University of Tokyo Press, Tokyo, 1970.
[8] H. Wu, An \?-dimensional extension of Picard’s theorem, Bull. Amer. Math. Soc. 75 (1969), 1357 – 1361. · Zbl 0185.33401
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.